# SDR ABXA9800170

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 189915
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION RED LIGHT EXTINGUISHED BUT CAME BACK ON DURING UPLATCH CHECK.  RECYCLED GEAR, WHEN GEAR WAS RETRACTED, RED INTRANSIT LIGHT REMAINED ON.  REPLACED LEFT UPLATCH PROXIMITY SWITCH, OPS CHECKED GOOD IAW DC8 MM 32-60-00.
